The Cauchy problem for passive systems in Hilbert space
Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1718-1724
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1982_18_10_a8,
author = {R. Kh. Galeev},
title = {The {Cauchy} problem for passive systems in {Hilbert} space},
journal = {Differencialʹnye uravneni\^a},
pages = {1718--1724},
year = {1982},
volume = {18},
number = {10},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1982_18_10_a8/}
}
R. Kh. Galeev. The Cauchy problem for passive systems in Hilbert space. Differencialʹnye uravneniâ, Tome 18 (1982) no. 10, pp. 1718-1724. http://geodesic.mathdoc.fr/item/DE_1982_18_10_a8/